# SDR AALA201908209011

- Difficulty date: August 19, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 17,190 hours, 4,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: 4L DOOR EMERGENCY OPER CYL PRESSURE LOW 1550 PSI AT 82 DEGREES F. SERVICED W/ NITROGEN 4L DOOR EMER OPER CYL PRESSURE IAW AMM  52-10-00.
